I. Aavatsmark, An introduction to multipoint flux approximations for quadrilateral grids Locally conservative numerical methods for flow in porous media, Computational Geosciences, vol.6, issue.3/4, pp.405-432, 2002.
DOI : 10.1023/A:1021291114475

I. Aavatsmark, T. Barkve, O. Boe, and T. Mannseth, Discretization on Non-Orthogonal, Quadrilateral Grids for Inhomogeneous, Anisotropic Media, Journal of Computational Physics, vol.127, issue.1, pp.2-14, 1996.
DOI : 10.1006/jcph.1996.0154

I. Aavatsmark and R. Klausen, Well Index in Reservoir Simulation for Slanted and Slightly Curved Wells in 3D Grids, SPE Journal, vol.8, issue.01, pp.41-48, 2003.
DOI : 10.2118/75275-PA

L. Agelas, D. A. Di-pietro, and R. Masson, A symmetric and coercive finite volume scheme for multiphase porous media flow problems with applications in the oil industry, Finite volumes for complex applications V, pp.35-51, 2008.

L. Agelas, R. Eymard, and R. Herbin, A nine-point finite volume scheme for the simulation of diffusion in heterogeneous media, Comptes Rendus Mathematique, vol.347, issue.11-12, pp.11-12673, 2009.
DOI : 10.1016/j.crma.2009.03.013

URL : https://hal.archives-ouvertes.fr/hal-00350139

B. Andreianov, M. Bendahmane, and K. Karlsen, A gradient reconstruction formula for finite-volume schemes and discrete duality, Finite volumes for complex applications V, pp.161-168, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00475877

B. Andreianov, M. Bendahmane, K. H. Karlsen, and C. Pierre, Convergence of discrete duality finite volume schemes for the cardiac bidomain model
URL : https://hal.archives-ouvertes.fr/hal-00526047

M. Berndt, K. Lipnikov, M. Shashkov, M. F. Wheeler, and I. Yotov, A mortar mimetic finite difference method on non-matching grids, Numerische Mathematik, vol.38, issue.2, pp.203-230, 2005.
DOI : 10.1007/s00211-005-0631-4

F. Boyer and F. Hubert, Finite Volume Method for 2D Linear and Nonlinear Elliptic Problems with Discontinuities, SIAM Journal on Numerical Analysis, vol.46, issue.6, pp.3032-3070, 2008.
DOI : 10.1137/060666196

URL : https://hal.archives-ouvertes.fr/hal-00110436

Y. Coudì-ere and F. Hubert, A 3D discrete duality finite volume method for nonlinear elliptic equations

Y. Coudì-ere, C. Pierre, O. Rousseau, and R. Turpault, 2D/3D discrete duality finite volume scheme (DDFV) applied to ECG simulation. A DDFV scheme for anisotropic and heterogeneous elliptic equations, application to a bio-mathematics problem: electrocardiogram simulation, Finite volumes for complex applications V, pp.313-320, 2008.

Y. Coudì-ere, C. Pierre, O. Rousseau, and R. Turpault, A 2D/3D discrete duality finite volume scheme. Application to ECG simulation, Int. J. Finite Vol, vol.6, issue.1, p.24, 2009.

Y. Coudì-ere, J. Vila, and P. Villedieu, Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem, ESAIM: Mathematical Modelling and Numerical Analysis, vol.33, issue.3, pp.493-516, 1999.
DOI : 10.1051/m2an:1999149

K. Domelevo and P. Omnes, A finite volume method for the Laplace equation on almost arbitrary two-dimensional grids, ESAIM: Mathematical Modelling and Numerical Analysis, vol.39, issue.6, pp.1203-1249, 2005.
DOI : 10.1051/m2an:2005047

J. Droniou, R. Eymard, T. Gallouët, and R. Herbin, A UNIFIED APPROACH TO MIMETIC FINITE DIFFERENCE, HYBRID FINITE VOLUME AND MIXED FINITE VOLUME METHODS, Mathematical Models and Methods in Applied Sciences, vol.20, issue.02, pp.265-295, 2010.
DOI : 10.1142/S0218202510004222

URL : https://hal.archives-ouvertes.fr/hal-00346077

R. Eymard, T. Gallouët, and R. Herbin, Finite volume methods, VII, Handb. Numer. Anal., VII, pp.713-1020, 2000.
URL : https://hal.archives-ouvertes.fr/hal-00346077

R. Eymard, T. Gallouët, and R. Herbin, A new finite volume scheme for anisotropic diffusion problems on general grids: convergence analysis, Comptes Rendus Mathematique, vol.344, issue.6, pp.403-406, 2007.
DOI : 10.1016/j.crma.2007.01.024

R. Eymard, T. Gallouët, and R. Herbin, Discretization of heterogeneous and anisotropic diffusion problems on general nonconforming meshes SUSHI: a scheme using stabilization and hybrid interfaces, IMA Journal of Numerical Analysis, vol.30, issue.4, pp.1009-1043, 2010.
DOI : 10.1093/imanum/drn084

R. Eymard, T. Gallouët, and P. Joly, Hybrid finite element techniques for oil recovery simulation, Computer Methods in Applied Mechanics and Engineering, vol.74, issue.1, pp.83-98, 1989.
DOI : 10.1016/0045-7825(89)90088-1

I. Faille, A control volume method to solve an elliptic equation on a two-dimensional irregular mesh, Computer Methods in Applied Mechanics and Engineering, vol.100, issue.2, pp.275-290, 1992.
DOI : 10.1016/0045-7825(92)90186-N

R. Herbin and F. Hubert, Benchmark on discretization schemes for anisotropic diffusion problems on general grids for anisotropic heterogeneous diffusion problems, Finite Volumes for Complex Applications V, pp.659-692, 2008.

F. Hermeline, Approximation of diffusion operators with discontinuous tensor coefficients on distorted meshes, Computer Methods in Applied Mechanics and Engineering, vol.192, issue.16-18, pp.16-181939, 2003.
DOI : 10.1016/S0045-7825(02)00644-8

F. Hermeline, Approximation of 2-d and 3-d diffusion operators with variable full tensor coefficients on arbitrary meshes. comput. methods appl. mech. engrg, Comput. Methods Appl. Mech. Engrg, 2007.

F. Hermeline, A finite volume method for approximating 3D diffusion operators on general meshes, Journal of Computational Physics, vol.228, issue.16, pp.5763-5786, 2009.
DOI : 10.1016/j.jcp.2009.05.002